Jump to content



Photo

Reaching Out For Help Please!


  • Please log in to reply
5 replies to this topic

#1 confused2021

confused2021

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 26 April 2021 - 05:26 AM

Hi

 

I've been on here before a while ago and you kindly gave me some help.

 

I'm back... !! 

 

To recap I went off 60mg Cymbalta after tapering for 3-4 months in August last year and the withdrawals got so bad I recommenced 30mg in December 2020. 

 

I'm okay and have somewhat stabled however the PTSD it was obviously working very well for is all over me - I'm getting constant anxiety and PTSD attacks which I never had on the 60mg. I'm dreading each day, just to get through is an effort.  

 

I want to go back on the 60mg but experience has shown me I need to taper up slowly also as when I tried to go from 30-60mg in the past I got bad symptoms.

 

Could you please recommend % to go up from 30-60mg and also how to count the beads, I find this extremely hard to open them and count etc. Is there an easy way?  

 

Thank you

Confused

 

 

 

 


#2 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,510 posts
  • LocationKent, UK

Posted 26 April 2021 - 07:21 AM

Hi Confused,

 

My first thoughts here are whether this upsetting turn of symptoms is circumstantial of chemical. Lets not downplay all the COVID stuff that has been going on, but has there been other significant circumstances that have occurred recently which may have played a part in adding to your stress? 

 

Have these attacks started ever since the drop, or have they appeared having been previously stable on the 30mg?

 

I ask as there may be other options open to you, but if you feel the way forward is to updose, then some people can find a jump of 30mg a problem and therefore need to go slowly. Unfortunately there is no other way besides bead counting. Some might suggest 60mg every other day, but this will NOT work and only serve to make you worse. 

 

We have a section in the eBook about opening capsules which you will find useful, and regarding the pace of the updose, I would suggest 10% increments over a period of 30 days, so an increase in beads every 3 days - that way it gives your system between each dose to settle.

 

IUN


#3 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,820 posts
  • LocationMissouri

Posted 26 April 2021 - 07:40 AM

IUN has given you some good advice. I would also reiterate that updosing with Cymbalta has not had a good track record on this site, There are often significant symptoms after updosing. 

 

It is funny you mention the difficulty in opening the capsules. Most do not have this issue but every now and then a member will mention it. I suspect that it depends on the brand. There is another option though. You can buy empty capsules from Amazon. Cut the end off your existing capsule, pour out the beads, remove the necessary number of beads and then return the rest to an empty capsule for use. There is a list of the empty capsules that people have bought in the ebook. As far as counting the beads, the best method I have heard of is placing them on a black material like cloth or paper and counting them from there. They are easy to see that way. Unluckily Eli Lilley did not consisder all of this when they invented this disaster. 


#4 confused2021

confused2021

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 26 April 2021 - 06:12 PM

Hi IUN

 

Thank you for your help and advice. Yes I've had the symptoms on the 30mg - I never had these on the 60mg and it's awful. I can't recall any new stress and am getting the "events" in places and with people whom I never have had these reactions before.

 

Ha ha yes I find the bead counting very hard, they are so tiny -I almost need a magnifying glass and they jump around, my black kitchen bench may work. 

 

Thank you again IUN, I really appreciate it.

 

Confused


#5 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,510 posts
  • LocationKent, UK

Posted 26 April 2021 - 06:39 PM

Unfortunately, a lot of people find that they have issues so severe from the withdrawal that a reinstatement is necessary. As Hat said, there can be issues associated with this and there is a good section in the eBook relating to these very problems.

 

I myself continue on my dose of 30mg Citalopram because my system is so sensitive that even a 5mg drop causes significant depression. Unfortunately, without the liquid substitute, I cannot reduce in smaller quantities and the NHS will not provide me with this. To anyone in the UK, this will not come as much of a surprise. So I do understand your circumstances in feeling you need to reinstate. 

 

However, before confirming this as a course of action, have you considered (or tried) any supplements to reduce the anxiety and stress? I cannot guarantee which route would yield the best results for you, but if there are other means which could potentially alleviate your symptoms without having to double your dose, it would be favourable.

 

IUN


#6 confused2021

confused2021

    Newbie

  • Members
  • Pip
  • 9 posts

Posted 26 April 2021 - 07:08 PM

Thank you Fishing Hat, I will give that a try. 

 

 

They are so tiny and fiddly! 

 

Much appreciated for your help and advice.

 

Confused





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users